Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

katylou

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About katylou

  • Rank
    New Member
  • Birthday 10/20/1987

Profile Information

  • Gender
    Female
  • Location
    London

Recent Profile Visitors

1258 profile views
  1. Hey! I was on 30mg for three months, and then 40mg for two months. I moisturised a lot and I think this really helped with my skin, it didn't get *too* dry when I was on it and it's fine now. It does get red very easily but then again I've always had very sensitive skin. I don't want to scare you but I did develop tinnitus, dry eyes and joint pains when taking it, so if I could go back, I wouldn't take it again, even though I really really hated having acne. Having said that, I have other
  2. No, I ended up staying on it for about a month and a half after that. The optometrist I saw said it wasn't a major problem, I just needed to use a heated eye bag to unblock the oil glands. I still have problems with dry eyes now though and occasionally get slightly blurry vision but the eye bag seems to help..what has your dermatologist said?
  3. If it carries on I would go and see someone about it - I had slightly blurred vision and when I went to the optician, they said I had something called Meibomian Gland Dysfunction, which is when the oil glands in your eyelids dry up and don't produce enough oil. My eyes didn't feel dry at the time but they did later on and still do now,..then again it might just be eye strain from using a computer too much.
  4. Yeah I would stop with the topicals, firstly because like you said then you can see better how you're progressing, and secondly Accutane is so drying anyway - benzyl peroxide is going to make it a lot worse
  5. I'm in a similar situation to you - I finished accutane in June, and had perfect skin for while. Now the spots are starting to come back a bit, though nothing like as bad as before. I would never go back on Accutane because I got bad side effects from it but everyone reacts differently to it so you might be okay.. However, as you said your acne's not too bad at the moment it might be worth trying other things before going back on it. You could try using topical medication, I found Adapalene gel
  6. If they're cystic they might not ever come to a head - I used to get spots like that and they just went away eventually.
  7. Yes definitely use moisturiser! I used Cetaphil, which was brilliant - stopped the skin on my face being too dry and it doesn't clog up your pores.
  8. I took Accutane for around five months and have been off it for four months now - I still get really dry eyes, horrible joint pains and painful muscles if I walk for more than a mile or so. I really regret taking it - would much rather deal with the cystic acne i had before. Just hoping the side effects will go away eventually. Some of my friends have taken it and they were absolutely fine, I was just unlucky I guess
×